MathSciNet Relay Station
MathSciNet bibliographic data
MR2187641 47A57 (30E05 47N70 93B36)
Byrnes, Christopher I.; Georgiou, Tryphon T.; Lindquist, Anders; Megretski, Alexander Generalized interpolation in $H^\infty$ with a complexity constraint. Trans. Amer. Math. Soc. 358 (2006), no. 3, 965–987.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement